# SDR COMA0660402

- Difficulty date: June 22, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 10,426 hours, 9,221 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5390 - AFTER LANDING, SELECTED FLAPS FROM 45-20 DEGREES.  FLAPS STOPPED AT 2 DEGREES WITH FLAP CAUTION MESSAGE.  FLIGHT CONTROL PAGE SHOWED 26 DEGREES LEFT AND 27 RIGHT.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
